# SDR HNAA2010010500359

- Difficulty date: December 20, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 37,420 hours, 43,549 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Stiff
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ACFT FAILED TO ROTATE DUE TO EXCESSIVE ELEVATOR FORCE REQUIRED, ABORTED TAKEOFF.  VISUALLY INSPECTED ACFT AND FLIGHT CONTROL SURFACES.  NO OBVIOUS OBSTRUCTIONS OR ICE ACCUMULATIONS NOTED.  FLIGHT CONTROLS MOVE FREELY AT THIS TIME, ACFT OK FOR SERVICE.
